# SDR IXXA06SMN415S

- Difficulty date: November 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING SLOT CENTRAL LEADING EDGE HAS A NON STANDARD REPAIR AT STATION XOLDI6.224.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVAL.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMER AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 51-1-21, DC8 NDT SRM PART 06-10-01-001, DC8 SRM 51-1-11, FAA FORM 8110-3, NUMBER 06564 DATED 11-13-06, SEMAN DRAWING, NUMBER ED-4374 DATED 11-09-06, AND SEMAN ENGINEERING ORDER, NUMBER 2006943 DATED 11-13-06.
